# SDR 97UAL900357

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4732U
- Make and model: Boeing 747122
- Aircraft serial: 19927
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING INOP ROWS 1 AND 2L.  REPLACED EMERGENCY ESCAPE LIGHTING STRIPS ROWS 1 AND 2L, OPERATION CHECKS NORMAL.
